Jump to content
Important Survey - Please Participate ×

Please can anyone help?


[...]

Recommended Posts

The ringing and heartbeat in my ears is the worst I’ve ever had, even during my taper! Head pressure as well. Is there anything that can help make this tolerable? Any comments would be much appreciated! Thanks!
Link to comment
Share on other sites

The only thing you can do is distract yourself from this weird stuff. Find something sort of tedious that takes  your attention to do. I strung tiny beads but you could do almost anything as long as it gets your mind OFF withdrawal. If you need ideas,let me know. What you are experiencing is quite normal. I know its yucky. But you are in a lot of company, others going through the same thing.

 

The ringing in your ears is tinnitis. Very common wd symptom. And so is the head pressure. Because all of these symptoms come from you brain, just about any sort of weird symptom can occur. You just have to trust what you read here but with some limitations. Do not read scary posts. Click off of them and go somewhere else more hopeful. Unfortunately there ARE people out there who might hurt you, giving you bad information or just opinions that arent based on fact.

You can and WILL get through this. Think of the Beatles song "With a little help from my friends". That is what BB is all about. AA cirlce of friends  who may never meet each other in person.

BB will always be here for you.

east

Link to comment
Share on other sites

Thank you so much, eastcoast! It helps so much just to hear that others have gone through! Do you ever get this symptom anymore?

 

Thanks, Sandy! :smitten:

Link to comment
Share on other sites

Oof...ear ringing will drive you fucking mad. I have it all the time but it was super bad in full fledge withdrawal. When is really gets on my nerves i try to cover it with music or youtubes of th ocean or rainforest...whatever sound i can kinda ignore the ringing with. Magnesium is supossed to help. Idk how much, I cant really say i did anything for me. Acupuncture helped but that is not an option right now. Try to prepare for it. Play some music or relaxing sound at night before it gets quite and it wont be so bad. Take a breath, it will go away/you will learn to cope. It sucks until it gets easier tho. Be well and stay safe.
Link to comment
Share on other sites

Sjs, I've had that with so many other symptoms but they seem to come and go until they finally stop.  It could take a long time.  I have ringing, pounding, weird metal taste in mouth, super sensitive skin, joint pain, muscle pain, body shakes.  It's been 18 months and stuff still comes and goes.  Overall, I've learned that worrying or being anxious about the withdrawal symptoms and what we've done to our bodies or brains also causes a lot of stress and in turn that can cause you to experience what you think is a symptom.  Unfortunately we all have to accept that we will feel weird for a long time and that's ok.  It will get better even though it takes time.  Try not to worry about it and when you get the ringing tell yourself "ok, I have ringing i accept it."  I used to get scared that I'd get a symptom like that and it wouldn't go away but after time each symptom disappears. 
Link to comment
Share on other sites

The ringing and heartbeat in my ears is the worst I’ve ever had, even during my taper! Head pressure as well. Is there anything that can help make this tolerable? Any comments would be much appreciated! Thanks!

 

Ive had roaring tinnitus for quite sometime now. I sleep with a floor fan at nite and during the day I have the tv on or whatever but the most important thing is to not think about it. Never “focus on” the tinnitus. Your brain will adapt that it is only background noise. I almost didnt even write this post because it made me “think of tinnitus.” I cannot stress enough to simply not focus or even murmur the word “tinnitus.” Ignore it best you can and use a floor fan at nite. Good luck

Link to comment
Share on other sites

Sjs

 

I have your symptoms as well. They were very bad in month 1. They get a bit better as the weeks go by. Like the others say, distract yourself and know you are healing. I’m only taking Omega 3. I wouldn’t take anything else right now, just allowing my CNS to heal on its own. Don’t be scared, it will get better and eventually go away, but it takes TIME.

 

Link to comment
Share on other sites

Because this is such a common symptom, you are not in any sort of danger. Withdrawal symptoms come and go, and all you can do is try to tolerate them as best as you can. Distracting yourself is so important, yet I also know you feel SO overwhelmed you dont think you CAN distract yourself.

But you can. Just getting your mind off benzo wd for a few minutes will help you so much.

They dont call this is a rollercoaster for no reason!

east

Link to comment
Share on other sites

I found running a fan and a rain app helped me. I tried my best to ignore my symptoms. It was very very hard and I wasn't always successful but all you can do is bide your time and know it will pass. But yes it is a very slow recovery. I had the Tinnitus and really bad internal tremors. I would shake, buzz and hear high pitched noises in my ears. It was very hard to sleep. But the fan and rain app helped. I was lucky and only had the Tinnitus for 6 months. The tremors are very light and almost non existent now but I still get them. 5 days a month I have them and the rest of the days I don't anymore. The Tinnitus left after 6 months but then it would come back off and on, here and there. I haven't had it now in a while. These symptoms are weird because they do come and go for a long time.
Link to comment
Share on other sites

×
×
  • Create New...